Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Deleted products with prescribed homotopy types


Author: Arthur H. Copeland
Journal: Proc. Amer. Math. Soc. 19 (1968), 1109-1114
MSC: Primary 55.40
MathSciNet review: 0232385
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Copeland, Jr., Deleted products of cones, Proc. Amer. Math. Soc. 16 (1965), 496-502. MR 0176463 (31:735)
  • [2] -, Isotopy of $ 2$-dimensional cones, Canad. J. Math. 18 (1966), 201-210. MR 0187240 (32:4693)
  • [3] A. Haefliger, Plongement differentiables de variélés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 0145538 (26:3069)
  • [4] C. W. Patty, The fundamental group of certain deleted product spaces, Trans. Amer. Math. Soc. 105 (1962), 314-321. MR 0143211 (26:771)
  • [5] A. Shapiro, Obstructions to the imbedding of a complex in a euclidean space. The first obstruction, Ann. of Math. 66 (1957), 256-269. MR 0089410 (19:671a)
  • [6] E. R. Van Kampen, Komplexe in euklidischen Raumen, Abh. Math. Sem. Univ. Hamburg 9 (1932), 72-78.
  • [7] C. Weber, Plongements de polyédres dans le domaine metastable, Comment. Math. Helv. 47 (1967), 1-27. MR 0238330 (38:6606)
  • [8] H. Whitney, The self-intersections of a smooth $ n$-manifold in $ 2n$-space, Ann. of Math. 45 (1944), 220-246. MR 0010274 (5:273g)
  • [9] W.-T. Wu, On the realisation of complexes in euclidean space, Sci. Sinica 7 (1958), 251-297, 365-387 and 8 (1959), 133-150. MR 0098365 (20:4825b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0232385-5
Article copyright: © Copyright 1968 American Mathematical Society